# SDR PCAA9700573

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 85310340
- Condition: Cracked
- Location: Nlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RETRACTION ACTUATOR FITTING CRACKED THROUGH INBOARD ATTACH BOLT BORE.  REMOVED AND REPLACED NOSE LANDING GEAR RETRACTION ACTUATOR FITTING WITH SERVICEABLE UNIT.  OPERATIONAL AND RETRACTION TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
